# SDR CALA2022111603152

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 99,810 hours, 17,717 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ctc
- Part number: 8102003
- Part serial: 0208
- Condition: Uncontrollable
- Location: Zone E Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ZONE E CABIN TEMP UNCONTROLLABLE, WITH TRIM AIR ON TEMP IS 55-60 F WHILE FWD CABIN IS TOO HOT LOCKED . REMOVED AND REPLACED LEFT CTC P# 810200-3 S# 98064644 OFF P# TEMP CONTROLER OPS NORMAL AT THIS TIME. NOTE CTC WAS CHANGED DUE 810200-3 S# C96080208 ON IAW AMM 21-61-01.  INSTALLED CTC OPC P# TO POSSIBLY BAD FROM STOCK CAUSING NEW TEMP FAULTS PARTS 2173BCG015-13 ONTO CHANNELS A AND B.
